Advanced Search
Article Contents
Article Contents

Optimality conditions for approximate solutions of vector optimization problems

Abstract Related Papers Cited by
  • In this paper, we introduce a new kind of properly approximate efficient solution of vector optimization problems. Some properties for this new class of approximate solutions are established. Also necessary and sufficient conditions via nonlinear scalarizations are obtained for properly approximate solutions. And under the assumption of cone subconvexlike functions, we derive linear scalarizations for properly approximate efficient solutions.
    Mathematics Subject Classification: 90C29, 90C30, 90C46.


    \begin{equation} \\ \end{equation}
  • [1]

    E. M. Bednarczuk and M. J. Przybyla, The vector-valued variational principle in Banach spaces ordered by cones with nonempty interiors, SIAM J. Optim., 18 (2007), 907-913.doi: 10.1137/060658989.


    M. Beldiman, E. Panaitescu and L. Dogaru, Approximate quasi efficient solutions in multiobjective optimization, Bull. Math. Soc. Sci. Math. Roumanie Tome, 99 (2008), 109-121.


    H. P. Benson, An improved definition of proper efficiency for vector maximization with respect to cones, J. Math. Anal. Appl., 71 (1979), 232-241.doi: 10.1016/0022-247X(79)90226-9.


    S. Bolintinéanu, Vector variational principles: $\epsilon-$efficiency and scalar stationarity, J. Convex Anal., 8 (2001), 71-85.


    J. Borwein, Proper efficient points for maximizations with respect to cones, SIAM J. Control Optim., 15 (1977), 57-63.doi: 10.1137/0315004.


    G. Y. Chen, X. X. Huang and X. M. Yang, "Vector Optimization. Set-Valued and Variational Analysis," Lecture Notes in Econom. and Math. Systems 541, Springer-Verlag, Berlin, 2005.


    J. Dutta and V. Vetrivel, On approximate minima in vector optimization, Numer. Func. Anal. Optim., 22 (2001), 845-859.doi: 10.1081/NFA-100108312.


    M. Durea, J. Dutta and C. Tammer, Lagrange multipliers for $\epsilon$-Pareto solutions in vector optimization with nonsolid cones in Banach spaces, J. Optim. Theory Appl., 145 (2010), 196-211.doi: 10.1007/s10957-009-9609-1.


    J. B. G. Frenk and G. Kassay, On classes of generalized convex functions, Gordan-Farkas type theorems, and Lagrangian duality, J. Optim. Theory Appl., 102 (1999), 315-343.doi: 10.1023/A:1021780423989.


    A. Göpfert, H. Riahi, C. Tammer and C. Zălinescu, "Variational Methods in Partially Ordered Spaces," Springer-Verlag, New York, 2003.


    D. Gupta and A. Mehra, Two types of approximate saddle points, Numer. Func. Anal. Optim., 29 (2008), 532-550.doi: 10.1080/01630560802099274.


    C. Gutiérrez, B. Jiménez and V. Novo, A set-valued Ekeland's variational principle in vector optimization, SIAM J. Control Optim., 47 (2008), 883-903.doi: 10.1137/060672868.


    C. Gutiérrez, R. López and V. Novo, Generalized $\epsilon-$quasi-solutions in multiobjective optimization problems: Existence results and optimality conditions, Nonlinear Anal., 72 (2010), 4331-4346.doi: 10.1016/j.na.2010.02.012.


    C. Gutiérrez, B. Jiménez and V. Novo, A unified approach and optimality conditions for approximate solutions of vector optimization problems, SIAM J. Optim., 17 (2006), 688-710.doi: 10.1137/05062648X.


    C. Gutiérrez, B. Jiménez and V. Novo, On approximate efficiency in multiobjective programming, Math. Methods Oper. Res., 64 (2006), 165-185.doi: 10.1007/s00186-006-0078-0.


    C. Gutiérrez, B. Jiménez and V. Novo, Optimality conditions via scalarization for a new $\epsilon$-efficiency concept in vector optimization problems, European J. Oper. Res., 201 (2010), 11-22.doi: 10.1016/j.ejor.2009.02.007.


    A. M. Geoffrion, Proper efficiency and the theory of vector maximization, J. Math. Anal. Appl., 22 (1968), 618-630.doi: 10.1016/0022-247X(68)90201-1.


    T. X. D. Ha, The Ekeland variational principle for Henig proper minimizers and super minimizers, J. Math. Anal. Appl., 364 (2010), 156-170.doi: 10.1016/j.jmaa.2009.10.065.


    S. Helbig, "On a new concept for $\epsilon$-efficency," A Talk at Optimization Days 1992, Montreal,1992.


    M. I. Henig, Proper efficiency with respect to cones, J. Optim. Theory Appl., 36 (1982), 387-407.doi: 10.1007/BF00934353.


    J. B. Hiriart-Urruty, New concepts in nondifferentiable programming, Bull. Soc. Math. France Mém., 60 (1979), 57-85.


    J. B. Hiriart-Urruty, Tangent cones, generalized gradients and mathematical programming in Banach spaces, Math. Oper. Res., 4 (1979), 79-97.doi: 10.1287/moor.4.1.79.


    S. Kutateladze, Convex $\epsilon-$programming, Soviet Math. Dokl., 20 (1979), 391-393.


    H. W. Kuhn and A. W. Tucker, Nonlinear programming, from "Proceedings of the 2nd Berkeley Symposium on Mathematical Statistics and Probability," Berkeley, California, (1951), 481-492


    J. C. Liu, $\epsilon-$properly efficient solutions to nondifferentiable multiobjective programming problems, Appl. Math. Lett., 12 (1999), 109-113.doi: 10.1016/S0893-9659(99)00087-7.


    Z. Li and S. Wang, $\epsilon$-approximate solutions in multiobjective optimization, Optimization, 44 (1998), 161-174.doi: 10.1080/02331939808844406.


    C. G. Liu, K. F. Ng and W. H. Yang, Merit functions in vector optimization, Math. Program., Ser. A, 119 (2009), 215-237.doi: 10.1016/j.colsurfa.2009.04.036.


    A. B. Németh, A nonconvex vector minimization problem, Nonlinear Anal., 10 (1986), 669-678.doi: 10.1016/0362-546X(86)90126-4.


    W. D. Rong and Y. N. Wu, $\epsilon$-weak minimal solutions of vector optimization problems with set-valued maps, J. Optim. Theory Appl., 106 (2000), 569-579.doi: 10.1023/A:1004657412928.


    W. D. Rong, $\epsilon-$efficiency in vector optimization problems with cone subconvexlikeness, Acta Sci. Natur. Univ. NeiMongol., 28 (1997), 609-613.


    T. Tanaka, A new approach to approximation of solutions in vector optimization problems, in "Proceedings of APORS, 1994" M. Fushimi and K. Tone (eds), World Scientific, Singapore, (1995), 497-504.


    I. Vályi, Approximate saddle-point theorems in vector optimization, J. Optim. Theory Appl., 55 (1987), 435-448.doi: 10.1007/BF00941179.


    D. J. White, Epsilon efficiency, J. Optim. Theory Appl., 49 (1986), 319-337.doi: 10.1007/BF00940762.


    A. Zaffaroni, Degrees of efficiency and degrees of minimality, SIAM J. Control Optim., 42 (2003), 1071-1086.doi: 10.1137/S0363012902411532.

  • 加载中

Article Metrics

HTML views() PDF downloads(229) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint